MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN055193
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: "small hole between brown head and catheter to cause leaking issue".The device was removed from the right groin and a new device was placed in the left groin.No patient injury or complication reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The customer did not return a complaint sample; however, they supplied a photo of a cvc extension line/luer hub.Visual analysis could not reveal any definite damage as the photo quality was blurred.A probable cause of the extension line/luer hub leak cannot be determined from the photo and without the sample to evaluate.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of an extension line leak could not be confirmed through examination of the customer supplied photo.The image showed a cvc extension line/luer hub; however, due to the image quality, the reported damage could not be officially confirmed.A device history record review was performed, and no relevant findings were identified.The probable cause of the extension line leak could not be determined based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11222345
Report Number3006425876-2021-00049
Device Sequence Number19842840
Product Code FOZ
UDI-Device Identifier10801902146554
UDI-Public10801902146554
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/11/2022
Device Model NumberIPN055193
Device Catalogue NumberCS-24703-E
Device Lot Number71F20F0483
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.